Open Access
Translator Disclaimer
2016 Quadratic hyperbolicity preservers and multiplier sequences
R. Bates, R. Yoshida
Rocky Mountain J. Math. 46(1): 51-72 (2016). DOI: 10.1216/RMJ-2016-46-1-51

Abstract

It is known that a necessary condition for $T:=\sum Q_k(x) D^k$ to be hyperbolicity preserving is that $Q_k(x)$ and $Q_{k-1}(x)$ have interlacing zeros. We characterize all quadratic linear operators; as a consequence, we find several classes of the $P_n$-multiplier sequence.

Citation

Download Citation

R. Bates. R. Yoshida. "Quadratic hyperbolicity preservers and multiplier sequences." Rocky Mountain J. Math. 46 (1) 51 - 72, 2016. https://doi.org/10.1216/RMJ-2016-46-1-51

Information

Published: 2016
First available in Project Euclid: 6 November 2016

MathSciNet: MR3569551
Digital Object Identifier: 10.1216/RMJ-2016-46-1-51

Subjects:
Primary: 26C10, 33C47
Secondary: 30C15, 33C52

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.46 • No. 1 • 2016
Back to Top